# SDR ASAA2020112633603

- Difficulty date: November 26, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 26,313 hours, 8,374 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT INDICATED OVERHEAT ON INTIAL POWER UP BEFORE START.  GROUNDED-YES.  EXECUTED QRH AND LIGHT DID NOT COME BACK ON WHEN TRIED AGAIN AFTER THREE MINUTES.
